# SDR DALA14018911812

- Difficulty date: March 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 53,483 hours, 11,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER AIR GATE FAIRING FWD CUTOUT LOWER SKIN FOUND CHAFING.  LT LOWER AIR GATE FAIRING FWD CUTOUT LWR SKIN REPAIRED IAW SRM 53-80-01, FIG 201, REPAIR 3, DETAIL V1.
